My cholesterol is a bit high at 216 for the total count. LDL at 147, HDL at 48,and Triglycerides at 104. My doctor put me on Crestor 1 month ago. Since then I have had muscle aches and pains, constipation , and a small amount of weight gain.When I ran out of the crestor I decided I would try alternative therapies as I have read so many bad things about statins
The most common side effects of Crestor are:
Muscle aches or pain -- up to 12.7% people who take Crestor; Joint pain -- up to 10.1%; Constipation -- up to 4.7%.
It is not recommend to either start or stop prescribed meds without speaking to your doc. as he or she would have known your medical history & would have weighed the consequences of the side effects against the effects & then would have prescribed the med; please be safe & well!
- Crestor Information for Consumers
- Crestor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Crestor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 1 answer
Posted 25 Dec 2010 • 1 answer
Posted 18 Nov 2015 • 1 answer
Posted 30 Jun 2016 • 0 answers
I'm 39 and I've recently been diagnosed with high cholesterol and been put on a generic Crestor, and
Posted 23 Apr 2017 • 0 answers